On cores and stable sets for fuzzy games

S.H. Tijs, R. Brânzei, S. Ishihara, S. Muto

Research output: Contribution to journalArticleScientificpeer-review

69 Citations (Scopus)
250 Downloads (Pure)
Original languageEnglish
Pages (from-to)285-296
Number of pages11
JournalFuzzy Sets and Systems
Volume146
Issue number2
Publication statusPublished - 2004

Cite this

Tijs, S. H., Brânzei, R., Ishihara, S., & Muto, S. (2004). On cores and stable sets for fuzzy games. Fuzzy Sets and Systems, 146(2), 285-296.